MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: robotic hysterectomy.Event description: surgeon and staff noticed pneumo was leaking.Upon investigating, they found that the alexis sheath had slid off from the inner purple ring.The gelpoint was removed and a new gelpoint was placed.Additional information provided by [company rep] via email on 01apr2026: the gelpoint had been in use for about an hour before the sheath detachment from the purple ring was observed.The purple ring was not unrolled at any point before the procedure.The leakage occurred about an hour after placing the gelpoint ½ way through the procedure.Leaking occurred whether there was an instrument in the gel trocar sleeve or not.No component separated from the sleeve/trocar seal when leakage occurred.There are no damages to the gelseal cap.There were no instruments used with the alexis during placement.Instruments were used in the gel sleeves during the procedure and subsequently, passed through the alexis into the abdominal cavity.Additional information provided by [name] via voluntary user report [mw (b)(4)] on 09apr2026: the wound protector tore during the case resulting in loss of co2 pneumo.Wound protector was replaced and case proceeded without any patient harm.Rep aware and placing a complaint with applied medical.Intervention: the gelpoint was removed and a new gelpoint was placed.Patient status: no patient injury.The patient is fine.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.This is a follow-up report to mw (b)(4).

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24904984
Report Number2027111-2026-00494
Device Sequence Number18417710
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1562169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPIC GRASPER.; ROBOTIC SCOPE.
Patient Age53 YR
Patient SexFemale